# SDR UPS05443717

- Difficulty date: January 12, 2005
- Submitted: January 26, 2005
- Operation: Air carrier
- Aircraft: N675UP
- Make and model: Boeing 747123
- Aircraft serial: 20390
- Aircraft time: 74,557 hours, 21,365 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, CORROSION INDICATOR REVEALED ON FUSELAGE UPPER SKIN AT BS 1820 TO BS 1825 STR 46L.  CORROSION BLEND OUT 0.035 X 2 X 2 INCHES EXCEED SRM LIMIT.  OVER LAPPING SKIN REPLACED AS PER SRM 53-30-03 FIG 17 AND REPAIR DOUBLER AND FILLER INSTALLED AS PER SRM 53-30-03 FIG 17.
